# SDR 2012FA0000673

- Difficulty date: October 3, 2012
- Submitted: October 3, 2012
- Operation: General aviation
- Aircraft: N3589X
- Make and model: Piper PA-31-350
- Aircraft serial: 318052138
- Aircraft time: 18,140 hours
- Engine: Lyc TIO540*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 4475800
- Condition: Cracked
- Location: Zone 100
- Part time: 18,140 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT WING FORWARD BULKHEAD ASSY FOUND WITH CRACKS IN THE LOWER SECTIONS, EMULATING IN THE BEND RADIUS AND TABS USED FOR ATTACHMENT TO THE ACFT FLOOR STRUCTURE.  THIS BULKHEAD HAS CRACKS ON THE FORWARD AND AFT SECTIONS OF THE ASSY.  THIS AREA DUFFICULT TO INSPECT DUE TO IT'S LOCATION WITH ACFT INTERIOR PANELS INSTALLED. SEE DWG, ITEM D.
